# SDR IPXA09554912

- Difficulty date: February 6, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 NR 7 SLAT HAS A DENT ON THE UPPER SURFACE OF THE T/E WEDGE, 18 INCHES O/ O/B OF I/B END AND 3 INCHES FWD OF T/E.  NR 7 SLAT REPAIRED PER SRM 51-70-10-2R2.
